# SDR EPUA20170817001

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 33,564 hours, 44,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 355
- Part time: 33,564 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  DEFECTS WERE NOTED AT STRINGER 15R AT BS 355.75 FOUND TO BE DEBONDED FROM THE SKIN WITH CORROSION.
